Recursive algorithms to solve systems of nonlinear equations. (English) Zbl 0585.65041

Circuit theory and design 85, Proc. Eur. Conf., Prague/Czech. 1985, 666-673 (1985).
[For the entire collection see Zbl 0569.00011.]
Some recursive algorithms to solve systems of nonlinear algebraic equations are presented. They are in fact generalizations of the procedure used in the one-dimensional case. The conditions insuring the existence of the recursion are fulfilled by electrical networks. An algorithm using the sparsity of the matrices associated with the electrical networks is developed. The method requires the use of powerful computer languages. The algorithm is written in Pascal language.
Reviewer: D.Stanomir


65H10 Numerical computation of solutions to systems of equations


Zbl 0569.00011